Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have greenish discharge and burns while urinating. Had mastrubated. Is it Gonnorea?

hi doc. im a 20 year old male. im realy freaked out. it burns when i urinate and just this afternoon i noticed a greenish discharge . now that you know about that i want to ask what it could be. i mastrubated alot and kinda hurt my head , can that have any effect on the inside of your penis? i have been fooling around with a guy im honest but both of us are clean. im freaked out because 50% of the sighns are connected to gonnorea. how could i possibly have obtained such a disease if it is it. can it also have any connotations to bladder infections . what options do i have to considder. im going to see a doctor shortly.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history,you may be having Urethritis which may or may not be Gonococcal so you need to see the Physician urgently to prevent complications.As can occur in sexually active person.
You need to take a swab and culture and sensitivity, and other blood test as required and treatment would be course of antibiotics suitable to treat the infection.
If there are such infection which can be transmitted your partners must be treated to prevent spread of disease.
If it turns out simple UTI then also please take proper treatment and take care in future.
Please practice safe sex.
Please take care
Good luck.

Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor